Accuracy analysis of finite spectral method for wave problems

Wei Jiang, Yok Sheung Li, Jie Min Zhan

Research output: Journal article publicationJournal articleAcademic researchpeer-review

Abstract

Numerical scheme of the generalized finite spectral method is extended to finite spectral method. The method is also of high order accuracy. The established numerical method is validated by applications to the Burgers equation (nonlinear convection-diffusion problem) and KdV equation (single solitary and 2-solitary wave problems), where analytical solutions are available for comparison. Numerical results show that using suitable value of the local parameter, l, the proposed method can be applied to simulate wave propagation problems with even higher accuracy than that of the generalized finite spectral method.
Original languageEnglish
Pages (from-to)42-45
Number of pages4
JournalZhongshan Daxue Xuebao/Acta Scientiarum Natralium Universitatis Sunyatseni
Volume47
Issue numberSUPPL. 2
Publication statusPublished - 1 Nov 2008

Keywords

  • Finite spectral method
  • Linear wave
  • Nonlinear wave

ASJC Scopus subject areas

  • General

Cite this